# SDR AALA2019062659013

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 56,228 hours, 32,749 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS CAPTAIN WINDOW DIFFICULT TO OPEN. MAINTENANCE LUBED CAPTAIN WINDOW ROLLER AND SURFACE RAILS IAW AMM 56-12-11, CHECK GOOD.
